# SDR SWIA2024092000003

- Difficulty date: September 2, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,478 hours, 41,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUNDING STRUCTURE, AFT CORNER SILL ANGLE AT WL73.50 & FS621.00 HAS MSSING PAINT/SURFACE CORROSION.    (FILED OPEN)    PERFORMED TEMPORARY REPAIR OF CORNER SILL ANGLE AT WL73.50 & FS621.00 WITH REFERENCE TO REO 601R-53-61-8227 REV "--" DATED 2024-09-09.  REMOVED RIVETS AND BLENDED SURFACE CORROSION ON CARGO DOOR SURROUND STRUCTURE AFT CORNER SILL ANGLE AT WL73.50 & FS621.00 WITH REFERENCE TO SRM 51-42-06 & SRM 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001. PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  INSTALLED RIVETS WITH REFERENCE TO SRM 51-42-06.  RESTORED FINISH AND APPLIED CIC WITH REFERENCE TO SRM 51-21-16 AND SRM 51-21-11.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  THIS REPAIR IS DEEMED STRUCTURALLY ACCEPTABLE FOR 1400 FLIGHT HOURS AND REQUIRES VISUAL INSPECTION OF DISCREPANT AREA FOR ANY DAMAGE PROPAGATION OR ANY NEW DAMAGE AT INTERVALS NOT TO EXCEED 400 FLIGHT HOURS.
